# SDR AU981125

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 10800113
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK HOOK WORN AND CORRODED.
